MAUDE Adverse Event Report: HOUSTON LEAD MODEL 302

HOUSTON LEAD MODEL 302
Model Number 302-20
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was seen with high impedance during a generator replacement.Lead impedance was within normal limits prior to the procedure, however lead impedance was high after the new generator was placed.The surgeon disconnected the lead from the new generator, and checked with the old generator and high impedance was observed again.The patient was scheduled for x-rays.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
H4 manufacture date, corrected data: the initial reviewer inadvertently left out the manufacture date.

Brand Name
LEAD MODEL 302
Common Device Name
LEAD
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key24991264
Report Number1644487-2026-10514
Device Sequence Number10302957
Product Code LYJ
UDI-Device Identifier05425025750092
UDI-Public05425025750092
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2008
Device Model Number302-20
Device Lot Number1204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer06/08/2026
06/08/2026
Initial Report FDA Received Date04/25/2026
Supplement Report FDA Received Date06/08/2026
06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexMale